# SDR ASAA2014052007882

- Difficulty date: May 20, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 13,460 hours, 3,935 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ESTABLISH CONTACT ON SATCOM 1 OR 2, CALLING PARTY ANSWERS BUT UNABLE TO HEAR US.  ACFT GROUNDED.  GROUND VERIFICATION PASSES ON BOTH SAT 1 & SAT 2 WAS ABLE TO ESTABLISH CONTACT WITH DISPATCH, ON SAT 1 & 2. ACCOMP. SAT COMM. VOICE TEST OUT GOING CALLS AND INCOMING CALLS FOR BOTH NR 1 & NR 2 SAT REF MM 23-15-00-730-801.
